# SDR SWAA2018071123321

- Difficulty date: June 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 48,750 hours, 34,858 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 LEADING EDGE SLAT LOWER NOSE SKIN AT THE ACTUATOR RIB CRACKED.  REPAIRED SKIN IAW SRM.
